# SDR 99ZZZX4017

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Drive Gear
- Part number: 3599043
- Condition: Misinstalled
- Location: Propeller
- Component: Woodward, 210638
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER STATED PROP SYNCRONIZING INOPERATIVE.  FOUND INCORRECT DRIVE GEAR INSTALLED IN COMPONENT.
